# SDR DXTA200802746

- Difficulty date: January 4, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N301QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800010
- Aircraft time: 2,785 hours, 1,917 cycles
- Engine: Pwc PW306C
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTO PILOT DISCONNECTS IN FLIGHT BY ITSELF.   REMOVED AND REPLACED AILERON SERVO IAW MM 22-10-00.  C/W AUTOPILOT SERVO DRIVE ADJUSTMENT AND TEST IAW MM 22-10-02.   OPS CHECK GOOD.
